Advil Easy Open Cap (200 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

★★★★★ 5.0 39 reviews

US$7.55
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$7.55
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.fdemartires.es
Free 30-day returns Details

Product details

Management number 251811665 Release Date 2026/09/26 List Price US$7.55 Model Number 251811665
Category

Comfortable, easy-open capStops pain at the site of inflammationProvides long-lasting relief

Advil Easy Open Arthritis Cap Pain Reliever / Fever Reducer (Ibuprofen), 200 mg 200 count:
  • Comfortable, easy-open cap
  • Stops pain at the site of inflammation
  • Provides long-lasting relief
Over-the-counter medicine type Fever Reducer, Ibuprofen
Health concern Fever, Headache
Active ingredients Ibuprofen
Dosage 200mg
Brand Advil
Product line Easy Open Cap
Age group Adult
Form Tablet
Symptoms Headache, Fever
Required storage condition Ambient Storage
Ingredient preference Gluten-Free
Features Healing
Ingredient properties Non-Comedogenic
Treatment effective time 1 h
Active ingredient name Ibuprofen
Manufacturer Pfizer
Size 200 tablets
Count per pack 200
Count 200
Piece count 200
Product net content parent 200 Count
Net content statement 0.5lb
Product net content uom Count
Retail packaging Single Piece

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

5 out of 5
★★★★★
39 ratings | 16 reviews
How item rating is calculated
View all reviews
5 stars
90% (35)
4 stars
0% (0)
3 stars
0% (0)
2 stars
0% (0)
1 star
10% (4)
Sort by

There are currently no written reviews for this product.